RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2008, Issue 2(17), Pages 192–202 (Mi vsgtu623)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Modeling

Mathematical base for difference equations formulation in parametrical identification problems

V. E. Zoteev

Samara State Technical University

Abstract: One of the approaches to forming difference equations, describing sequences of instantaneous values of nonlinear functional dependences is analyzed.

Keywords: difference equation, generalized polynomial according to the function system, dissipative systems with the vertical friction.

DOI: https://doi.org/10.14498/vsgtu623

Full text: PDF file (181 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 681.5.015
MSC: Primary 65P40; Secondary 34C15
Original article submitted 19/VIII/2008
revision submitted – 27/IX/2008

Citation: V. E. Zoteev, “Mathematical base for difference equations formulation in parametrical identification problems”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(17) (2008), 192–202

Citation in format AMSBIB
\Bibitem{Zot08}
\by V.~E.~Zoteev
\paper Mathematical base for difference equations formulation in parametrical identification problems
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2008
\vol 2(17)
\pages 192--202
\mathnet{http://mi.mathnet.ru/vsgtu623}
\crossref{https://doi.org/10.14498/vsgtu623}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu623
  • http://mi.mathnet.ru/eng/vsgtu/v117/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Zoteev, Parametricheskaya identifikatsiya dissipativnykh mekhanicheskikh sistem na osnove raznostnykh uravnenii, ed. V. P. Radchenko, Mashinostroenie, M., 2009, 344 pp.
    2. V. E. Zoteev, R. Yu. Makarov, “Chislennyi metod opredeleniya parametrov modeli polzuchesti razuprochnyayuschegosya materiala”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:2 (2016), 328–341  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:214
    Full text:66
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020